# SDR ASOA2014040810304

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 34,100 hours, 30,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT AT SEAT 8A INOPERATIVE.  PERFORMED OPS TEST OF THE EMERGENCY EXIT LIGHT AT SEAT 8A IAW AMM 33-51-00.  NO DEFECTS NOTED AT THIS TIME.
